Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 284, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 2, 2007, 8:18 AM CDT for Young County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2007, 8:18 AM CDT (13:18 UTC)
- Expired
- Jul 2, 2007, 11:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 89 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:48 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 2, 6:48 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 648 AM CDT MON JUL 2 2007 .AVIATION... /12Z TAF PERIOD/ SHOWERS AND THUNDERSTORMS ARE DEVELOPING NORTHWEST OF THE METROPLEX TAF SITES AND WILL BE MOVING SOUTHEAST TOWARD THE TERMINALS. EXPECT TSRA AT METROPLEX SITES BETWEEN 13 AND 16Z WITH MVFR CIGS AND VSBY. ANOTHER ROUND OF TSRA IS EXPECTED THIS AFTERNOON AFTER 18Z. THERE WILL LIKELY BE A BREAK IN PRECIP DURING THE EARLY TO MID EVENING HOURS...WITH MORE RAIN POSSIBLE AFTER 09Z AND TOWARD DAYBREAK ON TUES. FOR ACT...SHOWERS AND THUNDERSTORMS ARE CONTINUING TO EXPAND IN COVERAGE TO THE SOUTH OF THE TERMINAL...AND WILL BE MOVING NORTH NORTHEAST. TSRA WILL BE POSSIBLE BETWEEN 13 AND 15Z. OTHERWISE...FORECAST FOR ACT IS SIMILAR TO METROPLEX SITES...WITH MORE ACTIVITY EXPECTED DURING THE AFTERNOON HOURS...AND AGAIN OVERNIGHT. SCHULTZ && .PREV DISCUSSION... /ISSUED 414 AM CDT MON JUL 2 2007/ DISCUSSION... A WET WEATHER PATTERN WILL CONTINUE FOR MUCH OF THE COMING WEEK. A TUTT...TROPICAL UPPER TROPOSPHERIC TROUGH...OVER THE EXTREME WESTERN PART OF THE FORECAST AREA IS EVIDENT ON THE WATER VAPOR SATELLITE IMAGERY AND THE 200 MB ANALYSIS. THIS FEATURE WILL MOVE SOUTHWESTWARD DURING THE NEXT FEW DAYS. AS IT DOES...THE UPPER LEVEL LOW OVER SOUTHERN OKLAHOMA WILL LIKEWISE SINK SOUTHWESTWARD ACROSS NORTH TEXAS...AND MOVE INTO THE SOUTHWEST TEXAS BY WEDNESDAY MORNING. WITH GOOD DIFFLUENCE ALOFT ASSOCIATED WITH THE UPPER LOW AND HIGH PRECIPITABLE WATER VALUES...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AND THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN. GIVEN THE SATURATED GROUND... HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH TO INCLUDE ALL OF THE FORECAST AREA FOR TODAY. THE DAY SHIFT WILL PROBABLY NEED TO EXTEND THE WATCH BEYOND THIS AFTERNOON...BUT FOR NOW HAVE JUST LEFT THE EXPIRATION TIME OF 23Z. HOWEVER...HAVE PLACED THE MENTION OF HEAVY RAIN THROUGH WEDNESDAY. HIGH TEMPERATURES WILL REMAIN BELOW SEASONAL NORMALS THROUGH INDEPENDENCE DAY THANKS TO THE CLOUD COVER AND PRECIPITATION. RAIN CHANCES WILL DECREASE SLIGHTLY TOWARD THE END OF THE WEEK AND HIGH TEMPERATURES WILL START TO CLIMB CLOSER TO NORMAL. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 88 73 88 71 87 / 70 50 60 40 60 WACO, TX 88 73 86 72 87 / 70 50 70 60 70 PARIS, TX 87 72 87 71 86 / 70 60 70 30 60 DENTON, TX 86 71 87 70 87 / 70 50 60 40 60 MCKINNEY, TX 85 69 88 71 87 / 70 50 60 40 60 DALLAS, TX 88 73 88 72 87 / 70 50 60 40 60 TERRELL, TX 86 72 87 73 87 / 70 60 70 40 60 CORSICANA, TX 86 72 86 71 87 / 70 60 70 50 60 TEMPLE, TX 87 72 86 71 85 / 70 50 70 60 70 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && SCHULTZ
Hazardous weather outlook, Jul 2, 4:10 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 410 AM CDT MON JUL 2 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030915- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 410 AM CDT MON JUL 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE LIKELY ACROSS THE ENTIRE AREA TODAY. CLOUD TO GROUND LIGHTNING...WINDS TO 40 MPH...AND FLASH FLOODING WITH 1 TO 3 INCHES OF RAIN AND ISOLATED AMOUNTS UP TO 4 INCHES WILL BE POSSIBLE. FURTHERMORE...A FUNNEL CLOUD OR BRIEF TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN... THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL TUESDAY THROUGH SATURDAY. LOCALIZED FLASH FLOODING...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH ARE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED. SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:54 PM CDT | Flash Flood Warning | FWD | Cooke | 2 hr |
| Jul 2, 9:04 AM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jul 2, 10:40 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jul 2, 12:46 PM CDT | Special Weather Statement | FWD | Denton | 44 min |
| Jul 2, 4:51 PM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Jul 2, 5:08 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jul 2, 5:23 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 2, 5:34 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Jul 2, 5:40 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Jul 2, 6:16 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| Jul 2, 6:48 PM CDT | Special Weather Statement | FWD | Dallas | 27 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.